MathSciNet Relay Station
MathSciNet bibliographic data
MR653545 (83h:58038) 58F05 (34B15 34C25 49A36 58F22 70H99)
Clarke, Frank H.; Ekeland, I. Nonlinear oscillations and boundary value problems for Hamiltonian systems. Arch. Rational Mech. Anal. 78 (1982), no. 4, 315–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement